# SDR IPXA1568784

- Difficulty date: August 17, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 13,465 hours, 19,529 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, BROKEN INSERT ON MAIN CARGO FLOOR PANEL NR 222XCF.     REPLACED FLOOR PANEL 222XCF IAW EO B757-5320-9692-G.
